# SDR DALA2025061104452

- Difficulty date: June 4, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION INTERNAL AND EXTERNAL BARREL ON INTERCONNECTING STRUT LH WIN G. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT LH WING AS PER A320 FAM AMM 27-51 -44-000-001-A, AS PER A320 FAM AMM 27-51-44-400-001-A. (1004355)
